Muhammad Arif
Muhammad Arif
Department of Mathematics, Abdul Wali Khan University Mardan, Pakistan
Verified email at
Cited by
Cited by
An investigation of the third Hankel determinant problem for certain subfamilies of univalent functions involving the exponential function
L Shi, HM Srivastava, M Arif, S Hussain, H Khan
Symmetry 11 (5), 598, 2019
Application of Laplace–Adomian decomposition method for the analytical solution of third-order dispersive fractional partial differential equations
R Shah, H Khan, M Arif, P Kumam
Entropy 21 (4), 335, 2019
Hankel determinant of order three for familiar subsets of analytic functions related with sine function
M Arif, M Raza, H Tang, S Hussain, H Khan
Open Mathematics 17 (1), 1615-1630, 2019
A new approach to fuzzy TOPSIS method based on entropy measure under spherical fuzzy information
O Barukab, S Abdullah, S Ashraf, M Arif, SA Khan
Entropy 21 (12), 1231, 2019
Application of exponential jensen picture fuzzy divergence measure in multi-criteria group decision making
S Zeng, S Asharf, M Arif, S Abdullah
Mathematics 7 (2), 191, 2019
Analytical solutions of fractional-order heat and wave equations by the natural transform decomposition method
H Khan, R Shah, P Kumam, M Arif
Entropy 21 (6), 597, 2019
Transmission model of hepatitis B virus with the migration effect
MA Khan, S Islam, M Arif, Z ul Haq
BioMed research international 2013 (1), 150681, 2013
On k-uniformly close-to-convex functions of complex order
KI Noor, M Arif, W Ul-Haq
Applied Mathematics and Computation 215 (2), 629-635, 2009
Levenberg–Marquardt method for solving systems of absolute value equations
J Iqbal, A Iqbal, M Arif
Journal of Computational and Applied Mathematics 282, 134-138, 2015
Laplace decomposition for solving nonlinear system of fractional order partial differential equations
H Khan, R Shah, P Kumam, D Baleanu, M Arif
Advances in Difference Equations 2020, 1-18, 2020
Some applications of a q-analogue of the Ruscheweyh type operator for multivalent functions
M. Arif, H. M. Srivastava, S. Umar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
Hankel determinant problem of a subclass of analytic functions
M Arif, KI Noor, M Raza
Journal of Inequalities and Applications 2012, 1-7, 2012
Analytical solutions of fractional-order diffusion equations by natural transform decomposition method
R Shah, H Khan, S Mustafa, P Kumam, M Arif
Entropy 21 (6), 557, 2019
Laplace adomian decomposition method for multi dimensional time fractional model of Navier-Stokes equation
S Mahmood, R Shah, H Khan, M Arif
Symmetry 11 (2), 149, 2019
Starlikness associated with cosine hyperbolic function
A Alotaibi, M Arif, MA Alghamdi, S Hussain
Mathematics 8 (7), 1118, 2020
Natural transform decomposition method for solving fractional-order partial differential equations with proportional delay
R Shah, H Khan, P Kumam, M Arif, D Baleanu
Mathematics 7 (6), 532, 2019
MHD thin film flows of a third grade fluid on a vertical belt with slip boundary conditions
T Gul, RA Shah, S Islam, M Arif
Journal of Applied Mathematics 2013 (1), 707286, 2013
A semi-analytical method to solve family of Kuramoto–Sivashinsky equations
R Shah, H Khan, D Baleanu, P Kumam, M Arif
Journal of Taibah University for Science 14 (1), 402-411, 2020
Fourth Hankel determinant for the family of functions with bounded turning
M Arif, L Rani, M Raza, P Zaprawa
대한수학회보 55 (6), 1703-1711, 2018
Analytical solution of fractional-order hyperbolic telegraph equation, using natural transform decomposition method
H Khan, R Shah, D Baleanu, P Kumam, M Arif
Electronics 8 (9), 1015, 2019
The system can't perform the operation now. Try again later.
Articles 1–20